# SDR AALA20031340

- Difficulty date: November 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX  LEFT HAND AFT DOOR EMERGENCY FLOOR FLOOD LIGHT BASE ASSEMBLY LENS LOOSE.  REPLACED LEFT HAND AFT DOOR EMERGENCY FLOOR FLOOD LIGHT BASE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
